MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOCLIP 15MM SUPER ELASTIC IMPLANT KIT; STAPLE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MOTOCLIP 15MM SUPER ELASTIC IMPLANT KIT; STAPLE, FIXATION, BONE
Model Number 1442-1515
Health Effect - Clinical Code No Information (3190)
Date of Event 10/07/2016
Type of Reportable Event Serious Injury
Event or Problem Description
A 15mm motoclip was used to fixate an austin bunionectomy.One leg of the motoclip was allegedly cut to shorten the length of the leg.Upon insertion of the clip, supposedly the legs did not appear to line up correctly with the pre drilled holes in the bone.A mallet was used to fully insert the clip into the prepared holes.Upon removal of the inserter, it was noticed that the bone cortex was cracked dorsally.No x-rays have been provided.A k-wire(s) was used to address the cracked cortex.

Brand Name
MOTOCLIP 15MM SUPER ELASTIC IMPLANT KIT
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway
suite 140
memphis TN 38119
MDR Report Key6070286
Report Number3011421599-2016-00002
Device Sequence Number1897059
Product Code JDR
UDI-Device Identifier00850310006090
UDI-Public00850310006090
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2021
Device Model Number1442-1515
Device Catalogue Number1442-1515
Device Lot Number101154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2016
Initial Report FDA Received Date11/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR